# SDR AALA202002109010

- Difficulty date: January 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 62,853 hours, 24,282 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE SKIN HAS EVIDENCE OF TRAPPED WATER BETWEEN RIB 3 AND RIB 4 AND 8.5 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER A320 55-21-11-300-004.
